# SDR QXEA2011020400126

- Difficulty date: February 1, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 22,311 hours, 18,774 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Failed
- Location: Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, HAD A FALURE OF THE COMM RADIO SYSTEMS.   ACFT LANDED OK.
